# SDR SWAA2015112346378

- Difficulty date: September 25, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 43,196 hours, 29,219 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 65C28167
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WW DOOR, SKIN AT FWD LOWER CORNER OF FITTING CUT OUT CRACKED.  R & R DOOR IAW AMM.
